# SDR CALA9800368

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41068
- Make and model: Doug DC-10-30
- Aircraft serial: 47867
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 450 FROM CENTERLINE TO 24 RIGHT OF CENTERLINE.  THE CORRODED SECTION OF FLOORBEAM WAS REPLACED IAW GMM 10-900-01, PAGE 1.
